Each Tablet contains:
Paracetamol B.P………. 500mg.
Neladol is a para-aminophenol derivative, has analgesic and antipyretic properties. It is used in the symptomatic management of pain and fever.
Absorption and Excretion:
Neladol is readily absorbed from the gastrointestinal tract with peak plasma concentrations occurring about 10 to 60 minutes after oral administration. It is distributed into most body tissues. It crosses the placenta and is present in breast milk. The administration half-life of the drug varies from about 1 to 3 hours.
It is metabolized predominantly in the liver and is excreted in the urine mainly as the glucuronide and sulphate conjugates. Less than 5% is excreted as unchanged paracetamol.
Mild to moderate pain, pyrexia.
Dosage and administration:
Adult: 1 to 2 tablets every 4 to 6 hours up to a maximum of 4g daily.
-3 to12month: 2.5ml or 5ml up to 4 times a day.
– 1 to 6 years: 5ml to 10ml up to 4 times a day.
– 6 to 12 years: ½ to 1 tablet after every 4 to 6 hours
Should be given with care in patients with impaired kidney or liver function, in alcoholism and in patients taking other drugs that affect the liver.
Absorption of Neladol may be accelerated by Metoclopramide. Excretion may be affected and plasma concentrations altered when administered with Probenecid.
Liver damage in prolonged use or over dosage.
Tablets: Blister packs of 10’s, 2×10’s, 10×10’s in unit boxes and 100’s, 500’s & 1000’s in securitainer containers.
Suspensions:10ml, 60 ml and 100 ml syrup in amber coloured bottles.
Do not store above 30°C. Store in a dry place. Protect from direct sunlight. Keep all medicines out of reach of children.